I have been taking Celexa 5mg once a day.I am having an extreme feeling of dizziness and I dont know any other way to describe it except I feel like my head is "too heavy for my body." I am also having problems with my hands and typing on the computer.My head is telling me to type something but my hands are slow and mess up the spelling and movements.I go to see my pdoc on Thursday but I am wanting to know if this is a sign of a bad reaction to celexa.I have a feeling my pdoc is going to argue with me to stick with it and "give it a chance." Anyone else experience this kind of side effect with Celexa?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...